Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 15 found articles
 
 
  Wave propagation in media with singular memory
 
 
Title: Wave propagation in media with singular memory
Author: Hanyga, A.
Appeared in: Mathematical and computer modelling
Paging: Volume 34 (2001) nr. 12-13 pages 23 p.
Year: 2001
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 15 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands